# SDR USAA119920

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, AFT PRESSURE BULKHEAD, FORWARD FLANGE CRACK, BLR 17.8, WL 278 IN FLAGE RADIUS.  ACCOMPLISHED REPAIR AT AFT PRESSURE BULKHEAD RBL 17.8 WL 278 IAW B727 SB NR 727-53-55.  (M)
